... crazy. What to d
Well! Is your doctor a family doctor/primary care physician? Or do you see a psychiatrist? Because every psychiatrist should know that you do not give Klonopin more than twice a day because of its long half - life. So this means you will still have half of the medication in your body 12 hours later. A.M. and P.M. doses will overlap to prevent withdraw. It's a long-acting benzodiazepine.
Sorry, that was the education part.
So to answer your question,
I do hope your doctor weaned you down slowly from the higher dose to the lower dose. Have you had a chance to really talk to your doctor about how you've Been feeling? It's so important to be completely transparent and have a doctor you can trust.
If you feel that the Klonopin at such a low dose is useless, I'd ask if there's anything else you could try in place of it. I'm just throwing out some ideas, in hopes that something may be helpful.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Dec 2013 • 3 answers
Posted 11 Jul 2014 • 2 answers
I was prescribed 2mg of Clonazepam 4 times a day in addition to 20 mg of Lexapro & 50 mg of Topamax?
Posted 3 Jan 2016 • 2 answers
Posted 4 Apr 2016 • 1 answer
Posted 20 Mar 2017 • 1 answer